# SDR SWIA202054920

- Difficulty date: November 18, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS 347.25 IS CORRODED.  C-CHECK RO 12/28/2020.  PAX DOOR AFT FORMER HAS INTERGRANULAR CORROSION ON MORE THEN 30% LENGTH OF PART AND MORE THAN ONE ELEMENT.  OUT OF LIMITS, REF REO AND CRJ-200 SRM.  ACCESSED, REMOVED AND INSTALLED NEW PAX DOOR AFT FORMER FS 347.25 P/N 601R318034-5, REF CCRJ-700 SRM AND DRAWING.
